Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 9, Pages 1619–1637 (Mi zvmmf780)  

This article is cited in 3 scientific papers (total in 3 papers)

The spectrum of the eigenfunctions of a self-similar problem for the nonlinear heat equation with a source

S. P. Kurdyumova, E. S. Kurkinab

a M. V. Keldysh Institute for Applied Mathematics, Russian Academy of Sciences, Moscow
b M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Full text: PDF file (2878 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:9, 1539–1556

Bibliographic databases:
UDC: 519.633.6
MSC: Primary 35K55; Secondary 35C05, 35P05
Received: 08.10.2003
Revised: 07.04.2004

Citation: S. P. Kurdyumov, E. S. Kurkina, “The spectrum of the eigenfunctions of a self-similar problem for the nonlinear heat equation with a source”, Zh. Vychisl. Mat. Mat. Fiz., 44:9 (2004), 1619–1637; Comput. Math. Math. Phys., 44:9 (2004), 1539–1556

Citation in format AMSBIB
\Bibitem{KurKur04}
\by S.~P.~Kurdyumov, E.~S.~Kurkina
\paper The spectrum of the eigenfunctions of a self-similar problem for the nonlinear heat equation with a source
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 9
\pages 1619--1637
\mathnet{http://mi.mathnet.ru/zvmmf780}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2238185}
\zmath{https://zbmath.org/?q=an:1136.35404}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 9
\pages 1539--1556


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf780
  • http://mi.mathnet.ru/eng/zvmmf/v44/i9/p1619

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kurkina E.S., Kurdyumov S.P., “The quantum properties of a nonlinear dissipative medium”, Doklady Mathematics, 70:3 (2004), 982–988  mathscinet  isi
    2. A. V. Martynenko, A. F. Tedeev, “Cauchy problem for a quasilinear parabolic equation with a source term and an inhomogeneous density”, Comput. Math. Math. Phys., 47:2 (2007), 238–248  mathnet  crossref  mathscinet  zmath
    3. A. V. Martynenko, A. F. Tedeev, “On the behavior of solutions to the Cauchy problem for a degenerate parabolic equation with inhomogeneous density and a source”, Comput. Math. Math. Phys., 48:7 (2008), 1145–1160  mathnet  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:273
    Full text:133
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021